# SDR SIMA200120201

- Difficulty date: July 21, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1100049
- Part serial: 16280
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHA - FLT 4418 - CREW REPORTED TWO SECTIONS OF FLOOR PROXIMITY EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT POWER SUPPLY BATTERY IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
